# SDR DLL13960378

- Difficulty date: February 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N790DL
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1143
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib Cap
- Condition: Cracked
- Location: Ws 529
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RT WING IWS 529 UPPER CAP IS CRACKED IN TYPICAL LOCATIONS.  THE REF ERA AUTHORIZES REPLACEMENT OF THE SUBJECT CAP CONTAINING CRACKS PER LAC L1011 S/B 093-57-207, REF DL ERA 272877 AD REV A.
